A Numerical Solution to Electromagnetic Scattering by Three-Dimensional Nonlinear Objects in Free Space Using a Statistical Cooling Procedure

Abstract : This paper deals with the scattering by nonlinear objects illuminated by time-periodic incident electromagnetic fields. An integral formulation of the three-dimensional full-vector scattering by bounded dielectric objects is described and a formal series solution is obtained. A numerical solution is then achieved by discretizing the continuous model and by using a statistical-cooling procedure (i.e., simulated annealing) to solve the resulting energy function. Numerical results on simple nonlinear objects are reported.
Document type :
Journal articles
Complete list of metadatas

https://hal.archives-ouvertes.fr/jpa-00249424
Contributor : Archives Journal de Physique <>
Submitted on : Sunday, January 1, 1995 - 8:00:00 AM
Last modification on : Sunday, January 1, 1995 - 8:00:00 AM
Long-term archiving on : Monday, May 17, 2010 - 6:41:17 PM

File

ajp-jp3v5p1905.pdf
Explicit agreement for this submission

Identifiers

Collections

AJP

Citation

Salvatore Caorsi, Andrea Massa, Matteo Pastorino. A Numerical Solution to Electromagnetic Scattering by Three-Dimensional Nonlinear Objects in Free Space Using a Statistical Cooling Procedure. Journal de Physique III, EDP Sciences, 1995, 5 (11), pp.1905-1915. ⟨10.1051/jp3:1995233⟩. ⟨jpa-00249424⟩

Share

Metrics

Record views

69

Files downloads

80